Giuseppe Alý
Giuseppe Alý
Professore di fisica matematica, UniversitÓ della Calabria
Email verificata su unical.it
Titolo
Citata da
Citata da
Anno
Global Existence and Relaxation Limit for Smooth Solutions to the Euler--Poisson Model for Semiconductors
G Alý, D Bini, S Rionero
SIAM Journal on Mathematical Analysis 32 (3), 572-587, 2000
912000
Elliptic partial differential-algebraic multiphysics models in electrical network design
G Ali, A Bartel, M GŘnther, C Tischendorf
Mathematical Models and Methods in Applied Sciences 13 (09), 1261-1278, 2003
792003
Global Existence of Smooth Solutions of the N-Dimensional Euler--Poisson Model
G Alý
SIAM journal on mathematical analysis 35 (2), 389-422, 2003
502003
Parabolic differential-algebraic models in electrical network design
G Alý, A Bartel, M GŘnther
Multiscale Modeling & Simulation 4 (3), 813-838, 2005
492005
Silicon photonics coherent transceiver in a ball-grid array package
C Doerr, J Heanue, L Chen, R Aroca, S Azemati, G Ali, G McBrien, L Chen, ...
2017 Optical Fiber Communications Conference and Exhibition (OFC), 1-3, 2017
482017
A hydrodynamic model for covalent semiconductors with applications to GaN and SiC
G Alý, G Mascali, V Romano, RC Torcasio
Acta applicandae mathematicae 122 (1), 335-348, 2012
312012
The zero-electron-mass limit in the hydrodynamic model for plasmas
G Alý, L Chen, A JŘngel, YJ Peng
Nonlinear Analysis: Theory, Methods & Applications 72 (12), 4415-4427, 2010
302010
Orientation waves in a director field with rotational inertia
G Alý, JK Hunter
arXiv preprint math/0609189, 2006
292006
The zero-electron-mass limit in the hydrodynamic model for plasmas
G Alý, L Chen, A JŘngel, YJ Peng
Nonlinear Analysis: Theory, Methods & Applications 72 (12), 4415-4427, 2010
282010
Nonlinear surface waves on a tangential discontinuity in magnetohydrodynamics
G Alý, JK Hunter
Quarterly of Applied Mathematics 61 (3), 451-474, 2003
282003
A mathematical model of sulphite chemical aggression of limestones with high permeability. Part I. Modeling and qualitative analysis
G Alý, V Furuholt, R Natalini, I Torcicollo
Transport in porous media 69 (1), 109-122, 2007
272007
Hamiltonian Equations for Scale‐Invariant Waves
G Alý, JK Hunter, DF Parker
Studies in Applied Mathematics 108 (3), 305-321, 2002
272002
Index-aware model order reduction for differential-algebraic equations
G Alý, N Banagaaya, WHA Schilders, C Tischendorf
Mathematical and Computer Modelling of Dynamical Systems 20 (4), 345-373, 2014
232014
Wave interactions in magnetohydrodynamics
G Ali, JK Hunter
Wave Motion 27 (3), 257-277, 1998
231998
An e-learning platform for academy and industry networks
G Alý, E Bilotta, L Gabriele, P Pantano
Fourth Annual IEEE International Conference on Pervasive Computing andá…, 2006
212006
Index-aware model order reduction for linear index-2 DAEs with constant coefficients
G Alì, N Banagaaya, WHA Schilders, C Tischendorf
SIAM Journal on Scientific Computing 35 (3), A1487-A1510, 2013
182013
A mathematical model of sulphite chemical aggression of limestones with high permeability. Part II: Numerical approximation
G Alý, V Furuholt, R Natalini, I Torcicollo
Transport in porous media 69 (2), 175-188, 2007
172007
The zero-electron-mass limit in the Euler–Poisson system for both well-and ill-prepared initial data
G Alý, L Chen
Nonlinearity 24 (10), 2745, 2011
162011
Index-aware model order reduction methods
N Banagaaya, G Alý, WH Schilders
Atlantis Press, 2016
152016
An existence result for elliptic partial differential–algebraic equations arising in semiconductor modeling
G Alý, N Rotundo
Nonlinear Analysis: Theory, Methods & Applications 72 (12), 4666-4681, 2010
132010
Il sistema al momento non pu˛ eseguire l'operazione. Riprova pi¨ tardi.
Articoli 1–20